www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/22026

Title: A New Stable Splitting for the Isentropic Euler Equations
Authors: Kaiser, Klaus
Schütz, Jochen
Schöbel, Ruth
Noelle, Sebastian
Issue Date: 2017
Citation: Journal of scientific computing, 70(3), p. 1390-1407
Abstract: In this work, we propose a new way of splitting the flux function of the isentropic compressible Euler equations at low Mach number into stiff and non-stiff parts. Following the IMEX methodology, the latter ones are treated explicitly, while the first ones are treated implicitly. The splitting is based on the incompressible limit solution, which we call reference solution. An analysis concerning the asymptotic consistency and numerical results demonstrate the advantages of this splitting.
Notes: Kaiser, K (reprint author), Rhein Westfal TH Aachen, Inst Geometrie & Prakt Math, Templergraben 55, D-52062 Aachen, Germany. kaiser@igpm.rwth-aachen.de
URI: http://hdl.handle.net/1942/22026
DOI: 10.1007/s10915-016-0286-6
ISI #: 000394326400018
ISSN: 0885-7474
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Author version698.89 kBAdobe PDF
Published version1.1 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.